# SDR SIMA200208901

- Difficulty date: March 25, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT GUSSET UNDER PILOTS CONTROL YOKE AND LEFT SEAT TRACK CORROSION FOUND.  TREATED CORROSION IAW EMB 145 CPM 51-21-04, 51-21-05, 51-21-06.  (M)
